# SDR UPS06846113

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558452N
- Condition: Cracked
- Location: Fs 1160 L35r-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING CRACKED IN C-PIT STA 1160 BETWEEN L35R AND L36.  REMOVED FITTING, FABRICATED REPAIR ANGLES AND INSTALLED IAW SRM 53-02-00, 51-1-20D.
